# SDR FDEA200911254172

- Difficulty date: November 25, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 50,196 hours, 16,256 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 224TS05Y
- Part serial: 340
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT IN SYS 1.  RETRACTED USING SYS 2, ONLY AFTER SEVERAL SECONDS DELAY.  ELECTED TO EXTEND GEAR AND RE-RETRACTED USING SYS 2 TO TEST THE SYS BEFORE CONTINUING TO  DESTINATION. GEAR WOULD NOT RETRACT USING EITHER SYS.  REMOVED AND REPLACED BOX REF AMM 32-31-71-4; NO HELP.  REMOVED AND REPLACED 2 GA, LANDING GEAR HANDLE REF AMM 32-31-11-4; GEAR SWING X6, OPS NORMAL.  ITEM NOT RII, REF INSP DEPT ITEM CLEARED.
